# SDR 9504002295

- Difficulty date: March 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N295US
- Make and model: Boeing 727251
- Aircraft serial: 21506
- System (JASC): 2923 · Hydraulic Pump, Auxiliary
- Part: Hyd Pump
- Part number: 323636
- Condition: Failed
- Location: Hyd Bay
- Part time: 36,017 hours
- Stage of operation: UK
- Nature of condition: J, K
- Precautionary procedure: A, J

## Discrepancy

DURING FLIGHT, 'B' SYSTEM HYDRAULIC PUMP NR 2 PRESSURE INDICATION FLICKERING FOLLOWED BY DECREASE IN 'B' SYSTEM QUANTITY.  CREW DECLARED AN EMERGENCY AND PERFORMED HYDRAULIC FLUID/SYSTEM LOSS CHECKLIST.  JETTISONED 6900 POUNDS OF FUEL AND RETURNED TO MSP WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED HYDRAULIC LINES 155 AND 160 IN THE ILLUSTRATED PARTS CATALOG REFERENCE 29-14-00 FIGURE 6 AND 'B' SYSTEM PUMP AND FILTERS.  OPERATIONAL AND LEAK CHECK NORMAL.
